# SDR 08FDEA00668

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65727311
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AFT FLAP DENTED AND DELAMINATED AT WBL 124 CUT OUT DAMAGED AREA ON LT WING I/B AFT FLAP LWR SURFACE WBL 124 AND REMOVED DAMAGED CORE.  FABRICATED DOUBLER AND CORE PLUG IAW SRM 57-50-2.  BONDED CORE AND DOUBLER, AND PRIMED AND SEALED IAW SRM 51-40-24.
